Some common coupled fixed point theorems for generalized contraction mappings in C∗ algebras-valued b-metric spaces
作者: X. YangQ. Yuan
刊名: Advances in Fixed Point Theory, 2019, Vol.9 (2), pp.165-177
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: In this paper, we establish the existence of common coupled fixed point and prove common coupled fixed point theorems for generalized contractive mappings in C∗ -algebras-valued b-metric spaces. Our results generalize some known results in C∗ -algebras-valued metric spaces.
全文获取路径: SCIK  (合作)
分享到:

×
关键词翻译
关键词翻译
  • 存在 
  • coupled 耦合
  • generalized 广义
  • common 普通
  • point 
  • valued 贵重的
  • metric 米制的
  • fixed 固定
  • contractive 收缩的
  • paper 
  • existence